MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. FORCEPS CEV525 FENESTRATED 20MM JAWZ; MICROFRANCE INSTRUMENTS

INTEGRA MICROFRANCE S.A.S. FORCEPS CEV525 FENESTRATED 20MM JAWZ; MICROFRANCE INSTRUMENTS
Catalog Number CEV525
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Bowel Burn (1756)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy, the forceps cev525 fenestrated 20mm jawz (cev525), " broke at the jaw for no apparent reason.The broken and detached piece of forceps remained momentarily inside the patient's abdomen." it was reported that the broken pieces were retrieved, and there were no consequences to the patient, time, or material loss.No jury or death reported.

Brand Name
FORCEPS CEV525 FENESTRATED 20MM JAWZ
Common Device Name
MICROFRANCE INSTRUMENTS
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24815814
Report Number3003249645-2026-00010
Device Sequence Number9686503
Product Code GCJ
UDI-Device Identifier10381780093749
UDI-Public10381780093749
Combination Product (Y/N)N
PMA/510(K) Number
K080257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV525
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown